Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Order-cushioned refinements and normality

Authors: J. C. Smith and Rastislav Telgársky
Journal: Proc. Amer. Math. Soc. 85 (1982), 475-479
MSC: Primary 54D15; Secondary 54D20
MathSciNet review: 656127
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors use the notions of order-cushioned covers and weak $\theta$-covers to obtain the following result. Theorem. A space $X$ is collectionwise normal iff every weak $\theta$-cover of $X$ has an order-cushioned open refinement. Similar characterizations are obtained for normal, countably paracompact spaces and analogous embedding theorems are shown.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54D20

Retrieve articles in all journals with MSC: 54D15, 54D20

Additional Information

Keywords: Paracompact, collectionwise normal, normal, countably paracompact, weak <IMG WIDTH="16" HEIGHT="19" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$\theta$">-cover, order locally finite, order closure-preserving, order-cushioned, locally finite, point finite, star-countable, shrinkable, cushioned, embedded
Article copyright: © Copyright 1982 American Mathematical Society